Research Repository

Some Slater type inequalities for convex functions of selfadjoint operators in Hilbert spaces

Dragomir, Sever S (2011) Some Slater type inequalities for convex functions of selfadjoint operators in Hilbert spaces. Revista de la Unión Matemática Argentina , 52 (1). pp. 109-120. ISSN 0041-6932 (print) 1669-9637 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID22863, selfadjoint operators, positive operators, Slater’s inequality, convex functions, functions of selfadjoint operators
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 27 Jun 2012 02:09
Last Modified: 27 Jun 2012 02:09
URI: http://vuir.vu.edu.au/id/eprint/7638
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar